2017
Том 69
№ 9

All Issues

Chernikov S. N.

Articles: 14
Article (Ukrainian)

Constructive description of finite nondispersive groups in which all subgroups of composite index are abelian

Chernikov S. N., Levishchenko S. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 818–822

A theorem which provides a constructive description of finite nondispersive groups in which all subgroups of composite index are Abelian is proved.

Article (Ukrainian)

Complementability conditions for a periodic almost solvable subgroup in the group containing it

Chernikov N. S., Chernikov S. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 822–826

It is proved that if every prime Sylow subgroup of a periodic almost solvable (more generally, periodic W0-) subgroup H of a group G has a complement in G and if, moreover, H is at most countable and the set ?(H) is finite, the subgroup H itself possesses a complement in G.

Article (Ukrainian)

A factorization criterion for the local solvability of locally finite groups with the minimal condition for primary subgroups

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 762–766

Article (Ukrainian)

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 595 – 597

Article (Ukrainian)

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 801–804

Article (Ukrainian)

O. Yu. Shmidt and group theory

Chernikov S. N., Sysak Ya. P., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 700—703

Article (Ukrainian)

Abstract-group investigations and the theory of topological groups

Charin V. S., Chernikov S. N., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 772—783

Article (Ukrainian)

Shmidt's investigations in the theory of infinite groups

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 5. - pp. 591–597

Article (Ukrainian)

On Shmidt's problem

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 5. - pp. 598–603

Article (Ukrainian)

Infinite nonabelian groups in which all infinite nonabelian subgroups are invariant

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 5. - pp. 604–628

Anniversaries (Russian)

Nikolay Petrovich Sokolov (on his eightieth birthday)

Chernikov S. N., Mitropolskiy Yu. A., Sokolov Yu. D., Velmin V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 657-659

Article (Russian)

Investigation of groups with given properties of the subgroups

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 193–209

Article (Ukrainian)

Groups with given properties of systems of infinite subgroups

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 6. - pp. 111–131

Article (Ukrainian)

Algebraic theory of linear inequalities

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 36–80